# SDR SWAA2015051939840

- Difficulty date: May 1, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 56,189 hours, 44,075 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6548687276
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING FWD OF WW DELAMINATED.  R & R FAIRING IAW SRM.
